# SDR 68755

- Difficulty date: January 28, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N244YV
- Make and model: Beech 1900D
- Aircraft serial: UE244
- Aircraft time: 17,526 hours, 25,988 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Weak
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CREWS FIRST FLIGHT CHECKS LEFT BRAKE WAS WEAK.  A/C RETURNED TO THE HANGAR.  MTC BLED BRAKES AND A/C RETURNED TO SERVICE.  BLED BRAKES.
